# SDR ASOA2015020612176

- Difficulty date: January 18, 2015
- Submitted: February 6, 2015
- Operation: Air carrier
- Aircraft: N136EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15226
- Aircraft time: 15,347 hours, 10,070 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 581-661
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 9, SEAT TRACK FS 581-661+32 CORRODED & FOUND TO BE OUT OF LIMITS IAW GREO 670-53-00-013, REV J.   R & R SEAT TRACK IAW AMM 53-00-49-000-801, A01/53-00-49-400-801-A01.
